×

zbMATH — the first resource for mathematics

Population dynamics of Bithynia tentaculata. (English) Zbl 0955.92027
Summary: Dynamics of snail populations are analyzed both qualitatively and quantitatively. Starting from concrete measured data in the form of tables, the modelling logistic-type equations have been determined at first. These are then examined as deterministic and random dynamical systems under various constraints. Finally, the results obtained from such a mathematical analysis are interpreted in biological terms.
MSC:
92D25 Population dynamics (general)
34D05 Asymptotic properties of solutions to ordinary differential equations
37N25 Dynamical systems in biology
45J05 Integro-ordinary differential equations
92-08 Computational methods for problems pertaining to biology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Gurtin M. E., MacCamy R. C.: Non-linear age-dependent population dynamics. Arch. Rat. Mech. Anal., 54 (1974), 281-300. · Zbl 0286.92005
[2] Kobza J.: Splines. Mimeographed text of Palacký University, Olomouc, 1993 · Zbl 0803.41011
[3] Kubáček L.: Nonlinear error propagation law. Appl. Math., 41 (1996), 329-345. · Zbl 0870.62017
[4] Poluektov R. A.: Dynamical Theory of Biological Populations. Nauka, Moscow, 1974
[5] Poluektov R. A., Pykh Yu. A., Shvytov J. A.: Dynamical Models of Ecological Systems. Gidrometeoizdat, Leningrad, 1980
[6] Velecká-Procházková I.: Population dynamics and biology of Bithynia tentaculata. Mgr. Thesis, Masaryk University, Brno, 1994
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.